MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 0.2 MICRON FILTER, CLAVE Y-SITE, POLYETH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 0.2 MICRON FILTER, CLAVE Y-SITE, POLYETH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 15256-28
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a primary plum set, clave secondary port, 0.2 micron filter, clave y-site, polyethylene-lined light resistant tubing, distal microbore tubing, secure lock, 104 inch.It was reported hat there was a leaky filter on amber hyperal tubing.The customer did mention that the set was on for 4 days.There was unknown patient involvement, unknown human harm/adverse event, no additional information was provided.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of leakage at the filter could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 0.2 MICRON FILTER, CLAVE Y-SITE, POLYETH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
al
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20070021
Report Number9615050-2024-00636
Device Sequence Number7821321
Product Code FPA
UDI-Device Identifier00887709102354
UDI-Public(01)00887709102354(17)260401(10)13590728
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Catalogue Number15256-28
Device Lot Number13590728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown